# SDR CALA2025052304924

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5397484700000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H FR49 BETWEEN STRINGER 32L-34L HAS ELONGATED FASTENER HOLE AT SLOPE PANEL SUPPORT PROFILE.  REMOVED AND REPLACED SLOPE PROFILE PNL IAW 51-42-11/001.
